# SDR USAA2010120292783

- Difficulty date: November 12, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CC2037
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - TRAPPED WATER INDICATION IN RIGHT ELEVATOR BETWEEN RIB 6 TO RIB 7.  REPAIRED RIGHT ELEVATOR BETWEEN RIB 6 TO RIB 7 IAW A320 SRM 51-77-13.
